Alert archive / Illinois / Flash Flood Warnings in 2015
Flash Flood Warning 37, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at Jun 25, 2015, 10:48 PM CDT for 4 counties in Illinois. It was in force for 6 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2015, 10:48 PM CDT (03:48 UTC)
- Expired
- Jun 26, 2015, 4:45 AM CDT
- In force
- 6 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Crawford County, IL, Cumberland County, IL, Effingham County, IL, Jasper County, IL
The radar
The Evansville,IN radar (KVWX), 95 km from the middle of the area, began a volume at 03:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 11:40 PM CDT | HEAVY RAIN 0 | Hunt City, IL | WATER OVER STATE ROUTE 49 OUTSIDE HUNT CITY...STATE ROUTE 130 NEAR HILDAGO...AND JUNCTION OF STATE ROUTE 33 AND 49 NEAR WILLOW HILL. |
| Jun 25, 11:40 PM CDT | HEAVY RAIN 0 | Oblong, IL | WATER OVER STATE ROUTE 33 NEAR OBLONG. |
| Jun 25, 11:40 PM CDT | HEAVY RAIN 0 | W Montrose, IL | WATER OVER US HWY 40 BETWEEN MONTROSE AND TEUTOPOLIS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 3.8 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 239 J/kg
- Mixed-layer CIN
- -194 J/kg
- Mixed-layer LCL
- 1150 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
736
WGUS53 KILX 260348
FFWILX
ILC033-035-049-079-260945-
/O.NEW.KILX.FF.W.0037.150626T0348Z-150626T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1048 PM CDT THU JUN 25 2015
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CRAWFORD COUNTY IN EAST CENTRAL ILLINOIS...
EFFINGHAM COUNTY IN SOUTH CENTRAL ILLINOIS...
JASPER COUNTY IN SOUTHEASTERN ILLINOIS...
SOUTHWESTERN CUMBERLAND COUNTY IN EAST CENTRAL ILLINOIS...
* UNTIL 445 AM CDT
* AT 1045 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED
THUNDERSTORMS PRODUCING HEAVY RAINFALL AND FLASH FLOODING ACROSS
THE WARNED AREA. EMERGENCY MANAGEMENT CONFIRMED THAT FLOODING WAS
OCCURRING IN PORTIONS OF THE WARNED AREA. UP TO TWO INCHES OF RAIN
HAVE ALREADY FALLEN.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
EFFINGHAM...ROBINSON...NEWTON...ALTAMONT...TEUTOPOLIS...OBLONG...
PALESTINE...WATSON...DIETERICH...HUTSONVILLE...BEECHER CITY...STE.
MARIE...WILLOW HILL...MONTROSE...HIDALGO...NEW HEBRON...
ANNAPOLIS...EFFINGHAM COUNTY AIRPORT...MASON AND HUNT CITY.
ADDITIONAL RAINFALL AMOUNTS OF UP TO AN ADDITIONAL INCH IS POSSIBLE
IN THE WARNED AREA.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 57 BETWEEN MILE MARKERS 146 AND 165.
INTERSTATE 70 BETWEEN MILE MARKERS 79 AND 105.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3895 8880 3918 8879 3917 8767 3912 8764
3910 8764 3891 8754
$$
ONTON2 follow-up statements
775
WGUS73 KILX 260452
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1152 PM CDT THU JUN 25 2015
ILC033-035-049-079-260945-
/O.CON.KILX.FF.W.0037.000000T0000Z-150626T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRAWFORD-EFFINGHAM-JASPER-CUMBERLAND-
1152 PM CDT THU JUN 25 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 AM CDT FOR
CRAWFORD...EFFINGHAM...JASPER AND SOUTHWESTERN CUMBERLAND COUNTIES...
AT 1147 PM CDT...LOCAL LAW ENFORCEMENT REPORTED FLOODING DUE TO
HEAVY RAIN FROM THURSDAY EVENING. LOCALLY UP TO THREE INCHES OF RAIN
WAS ESTIMATED BY RADAR. HEAVY RAINFALL HAS ENDED...BUT LAW
ENFORCEMENT REPORTS SEVERAL LOCATIONS WHERE FLASH FLOODING IS
AFFECTING ROADWAYS IN EFFINGHAM...JASPER...AND CRAWFORD COUNTIES.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
EFFINGHAM...ROBINSON...NEWTON...ALTAMONT...TEUTOPOLIS...OBLONG...
PALESTINE...WATSON...DIETERICH...HUTSONVILLE...BEECHER CITY...STE.
MARIE...WILLOW HILL...MONTROSE...HIDALGO...NEW HEBRON...ANNAPOLIS...
EFFINGHAM COUNTY AIRPORT...MASON AND HUNT CITY.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 57 BETWEEN MILE MARKERS 146 AND 165.
INTERSTATE 70 BETWEEN MILE MARKERS 79 AND 105.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3895 8880 3918 8879 3917 8767 3912 8764
3910 8764 3891 8754
$$
ONTON878
WGUS73 KILX 260949
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
449 AM CDT FRI JUN 26 2015
ILC033-035-049-079-260959-
/O.EXP.KILX.FF.W.0037.000000T0000Z-150626T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRAWFORD-EFFINGHAM-JASPER-CUMBERLAND-
449 AM CDT FRI JUN 26 2015
...THE FLASH FLOOD WARNING FOR CRAWFORD...EFFINGHAM...JASPER AND
SOUTHWESTERN CUMBERLAND COUNTIES HAS EXPIRED...
FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.
LAT...LON 3895 8880 3918 8879 3917 8767 3912 8764
3910 8764 3891 8754
$$
AUTENWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jun 25, 8:30 PM CDT, 2 hours 18 minutes earlier.
Area forecast discussion, Jun 25, 8:30 PM CDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 830 PM CDT THU JUN 25 2015 .UPDATE... ISSUED AT 830 PM CDT THU JUN 25 2015 A SET OF THUNDERSTORM COMPLEXES HAS MERGED OVER SOUTHWEST ILLINOIS THIS EVENING ALONG A FRONTAL BOUNDARY WITH SUBSTANTIAL INSTABILITY POOLED TO THE SOUTH OF THE BOUNDARY CHARACTERIZED BY UP TO 4000 J/KG ML CAPE ACCORDING TO SPC MESOANALYSIS PLOTS. THE RESULTING COMPLEX SHOULD CONTINUE TO MOVE SOUTHEAST THROUGH THE EVENING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR POTENTIAL SEVERE WIND GUSTS AND HAIL FROM ROUGHLY CHRISTIAN COUNTY TO CRAWFORD COUNTY SOUTHWARD. MEANWHILE...ANOTHER BOUNDARY NORTH OF THE I-74 CORRIDOR HAS PRODUCED SCATTERED SHOWERS. HAVE MADE UPDATES TO FORECASTS THIS EVENING FOR THESE FEATURES...AND FURTHER UPDATES MAY BE NEEDED LATER IN THE EVENING. && .SHORT TERM...(TONIGHT) ISSUED AT 245 PM CDT THU JUN 25 2015 19Z/2PM SURFACE ANALYSIS SHOWS A NEARLY STATIONARY WARM FRONT EXTENDING ACROSS IL FROM RUSHVILLE EAST TO DECATUR AND SOUTHEAST TO LAWRENCEVILLE. WEAK LOW PRESSURE MOVING ALONG THE FRONT WAS DEPARTING INTO S INDIANA/KENTUCKY TAKING A WAVE OF SHOWERS WITH IT. THE NEXT PERIOD OF STORMS IS PROJECTED FOR THIS EVENING IN THE VICINITY OF THE FRONT. THE STORM CHANCES SHOULD BE MAINLY THROUGH MID-EVENING, THEN DISSIPATE, DUE TO THE LACK OF A SIGNIFICANT SHORTWAVE ALOFT AND 100 J/KG CIN SOUTH OF THE FRONT. SEVERE POTENTIAL IS LOW, BUT A FEW UPDRAFTS COULD PRODUCE STRONG WINDS AND SMALL HAIL. WATER VAPOR IMAGERY SHOWS THE NEXT STRONG SHORTWAVE WILL ARRIVE IN WESTERN IL LATE TONIGHT, HELPING TO INCREASE STORM CHANCES AROUND SUNRISE ACROSS OUR SOUTHWEST ROW OF COUNTIES...SW OF SPRINGFIELD TO SHELBYVILLE. THE INITIAL LINE OF STORMS THAT ARRIVES SHOULD BE BELOW SEVERE LEVELS OF WIND AND HAIL, BUT VERY HEAVY RAINFALL WILL BE POSSIBLE. LOCALIZED FLOODING MAY OCCUR IN LOW LYING AREAS. TEMPS TONIGHT SHOULD REMAIN ON THE WARM SIDE DUE TO THE PERSISTENT CLOUD COVER AND THE PROXIMITY OF THE WARM FRONT. OVERNIGHT LOWS WILL BE ONLY A COUPLE DEGREES BELOW THE CURRENT MID AFTERNOON DEWPOINTS, WITH LOW TEMPS IN THE MID TO UPPER 60S NORTH OF I-74 AND AROUND 70F SOUTH OF I-70. .LONG TERM...(FRIDAY THROUGH THURSDAY) ISSUED AT 245 PM CDT THU JUN 25 2015 SHORTWAVE ENERGY OVER THE WESTERN DAKOTAS THIS AFTERNOON IS FORECAST TO TRACK SOUTHEAST INTO THE OHIO RIVER VALLEY DURING THE DAY FRIDAY. THIS UPPER WAVE WILL INDUCE A SURFACE LOW ALONG THE FRONTAL BOUNDARY THAT IS TRACKING INTO OUR SOUTHERN CWA LATE THIS AFTERNOON AND BRING ABOUT WIDESPREAD SHOWERS AND THUNDERSTORMS TO THE FORECAST AREA WITH THE HEAVIER RAINFALL WITH THIS SYSTEM CONFINED TO AREAS ALONG THE I- 70 CORRIDOR...WITH PROGRESSIVELY LOWER RAINFALL TOTALS AS YOU HEAD NORTH. WITH THE EXTENSIVE CLOUD COVER AND RAINFALL TOMORROW...TEMPS WILL BE QUITE A BIT COOLER...ESPECIALLY ACROSS THE CENTRAL AND NORTHERN COUNTIES WHERE AFTERNOON TEMPERATURES WILL RISE ONLY INTO THE MID OR UPPER 70S...WITH OUR WARMER READINGS SOUTH OF I-70. THE UPPER WAVE WILL SHIFT TO OUR EAST LATER FRIDAY NIGHT TAKING THE BULK OF THE RAINFALL WITH IT BRINGING A BRIEF LULL IN THE RAIN CHANCES STARTING ON SATURDAY WHICH SHOULD CONTINUE INTO EARLY SUNDAY BEFORE SHORTWAVE ENERGY DIVES SOUTH INTO THE MIDWEST BRINGING AN INCREASING CHANCE FOR SHOWERS AND THUNDERSTORMS TO AT LEAST THE WESTERN PART OF OUR AREA SUNDAY AFTERNOON...WITH MOST AREAS ONCE AGAIN SEEING DECENT RAIN CHANCES SUNDAY NIGHT INTO MONDAY AS THE UPPER WAVE SETTLES OVER THE LOWER GREAT LAKES. THE LATEST ECMWF CONTINUES TO FOCUS THE BETTER THREAT FOR RAIN TO OUR WEST SUNDAY WITH LIMITED INSTABILITY ACROSS OUR AREA...WHILE THE GFS IS A BIT MORE BULLISH WITH THE MIXED LAYER CAPES BY AFTERNOON AROUND 1500 J/KG. WILL SIDE A BIT MORE WITH THE SLOWER ECMWF AND KEEP ANY "MENTIONABLE" POPS IN THE WEST...BUT EVEN THAT MODEL HAS TRENDED A BIT QUICKER THAN ITS PREVIOUS FORECAST SOLUTIONS. AS WE HEAD INTO THE NEW WORK WEEK...A DEEP TROF WILL BE ANCHORED OVER THE GREAT LAKES BRING OUR AREA BELOW NORMAL TEMPERATURES AND DAILY CHANCES FOR SHOWERS AND THUNDERSTORMS. TIMING OF INDIVIDUAL WAVES DIVING SE INTO THE LONGWAVE TROF WILL BE DIFFICULT AT BEST THIS FAR OUT...WHICH UNFORTUNATELY MEANS RAIN CHANCES FOR MUCH OF NEXT WEEK. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING) ISSUED AT 658 PM CDT THU JUN 25 2015 A WARM FRONT EXTENDING ACROSS SOUTHERN IL WILL PRODUCE STRONG THUNDERSTORMS UNTIL AROUND 06Z...LIKELY REMAINING SOUTH OF A KSPI-KDEC LINE...WHILE ANOTHER BOUNDARY TO THE NORTH PRODUCES WEAKER SHOWERS AND THUNDERSTORMS THIS EVENING WHICH COULD AFFECT KPIA-KBMI-KCMI UNTIL AROUND 03Z. AFTERWARD...MODEL GUIDANCE AND TIME-HEIGHT SECTIONS INDICATE LOWERING CEILINGS INTO MVFR CATEGORY OVERNIGHT...BUT LARGELY PRECIPITATION FREE AND WITH NO VISIBILITY ISSUES. ANOTHER SYSTEM WILL APPROACH FROM THE WEST EARLY SATURDAY MORNING...PRODUCING A RETURN OF SHRA/TSRA AND CONTINUED MVFR CIGS. STRONGER THUNDERSTORMS COULD PRODUCE BRIEF IFR CIGS/VSBYS ALONG WITH GUSTY AND VARIABLE WINDS...BOTH THIS EVENING AND FRIDAY. WINDS SOMEWHAT VARIABLE THIS EVENING ACROSS CENTRAL IL DUE TO SURFACE BOUNDARIES ACROSS THE AREA...TURNING PRIMARILY N-NE 6-12 KTS OVERNIGHT THROUGH FRIDAY. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...ONTON SHORT TERM...SHIMON LONG TERM...SMITH AVIATION...ONTON
Hazardous weather outlook, Jun 25, 3:27 PM CDT, 7 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 327 PM CDT THU JUN 25 2015 ILZ027>031-261100- KNOX-MARSHALL-PEORIA-STARK-WOODFORD- 327 PM CDT THU JUN 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE TONIGHT. NO SEVERE WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS WILL BE POSSIBLE ON FRIDAY, SUNDAY AFTERNOON THROUGH MONDAY, AND AGAIN TUESDAY AND TUESDAY NIGHT. SEVERE WEATHER IS NOT ANTICIPATED. FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER THROUGH THE ENTIRE PERIOD...WHILE FLOODING SUBSIDES ALONG THE SPOON RIVER SUNDAY INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ036-037-040-041-047-049-050-261100- CASS-FULTON-MASON-MORGAN-SCHUYLER-SCOTT-TAZEWELL- 327 PM CDT THU JUN 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE TONIGHT. SOME OF THE STORMS MAY REACH SEVERE LEVELS WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY HAZARDS. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS WILL BE POSSIBLE ON FRIDAY, MONDAY, AND TUESDAY INTO TUESDAY NIGHT. SEVERE WEATHER IS NOT ANTICIPATED. FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER THROUGH THE ENTIRE PERIOD...WHILE FLOODING SUBSIDES ALONG THE SPOON RIVER SUNDAY INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. ILZ038-042>046-048-051>057-061>063-066>068-071>073-261100- CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DE WITT- DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON-MCLEAN-MENARD- MOULTRIE-PIATT-RICHLAND-SANGAMON-SHELBY-VERMILION- 327 PM CDT THU JUN 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH TONIGHT. SOME OF THE STORMS MAY REACH SEVERE LEVELS...WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY HAZARDS. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS WILL BE POSSIBLE ON FRIDAY, AND AGAIN MONDAY THROUGH TUESDAY NIGHT. SEVERE WEATHER IS NOT ANTICIPATED. FLOODING WILL LIKELY CONTINUE ALONG THE LITTLE WABASH RIVER THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. SHIMON
In the hours before
Special weather statement, Jun 25, 7:24 PM CDT, 3 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 724 PM CDT THU JUN 25 2015 ILZ050>052-260115- SANGAMON-CHRISTIAN-MORGAN- 724 PM CDT THU JUN 25 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SANGAMON AND WEST CENTRAL CHRISTIAN COUNTIES UNTIL 815 PM CDT... AT 723 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHEAST OF WAVERLY...OR 22 MILES SOUTHWEST OF SPRINGFIELD... MOVING NORTHEAST AT 35 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CHATHAM...AUBURN...ROCHESTER...PAWNEE...KINCAID...DIVERNON... BULPITT...JEROME...SOUTHERN VIEW...LELAND GROVE...THAYER... TOVEY...SANGCHRIS LAKE STATE PARK...LOWDER AND GLENARM. THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 55 BETWEEN MILE MARKERS 77 AND 95. INTERSTATE 72 BETWEEN MILE MARKERS 94 AND 101. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3982 8966 3960 8937 3952 8954 3952 8998 TIME...MOT...LOC 0023Z 222DEG 29KT 3950 8986 SMITH
Special weather statement, Jun 25, 8:59 PM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 859 PM CDT THU JUN 25 2015 ILZ052-061-260245- CHRISTIAN-SHELBY- 859 PM CDT THU JUN 25 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHRISTIAN AND NORTHWESTERN SHELBY COUNTIES UNTIL 945 PM CDT... AT 859 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER ASSUMPTION...OR 10 MILES EAST OF TAYLORVILLE...MOVING EAST AT 30 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... TAYLORVILLE...SHELBYVILLE...PANA...MOWEAQUA...ASSUMPTION...TOWER HILL...WESTERVELT...ROSAMOND AND OWANECO. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR CENTRAL ILLINOIS. LAT...LON 3936 8922 3960 8924 3964 8882 3934 8882 TIME...MOT...LOC 0159Z 270DEG 25KT 3949 8908 ONTON
Special weather statement, Jun 25, 9:27 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 927 PM CDT THU JUN 25 2015 ILZ071-072-260300- RICHLAND-CLAY- 927 PM CDT THU JUN 25 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN RICHLAND AND CLAY COUNTIES UNTIL 1000 PM CDT... AT 927 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER FLORA...MOVING EAST AT 25 MPH. WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... FLORA...LOUISVILLE...CLAY CITY...NOBLE...XENIA...INGRAHAM AND SAILOR SPRINGS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR SOUTHEASTERN ILLINOIS. LAT...LON 3862 8868 3882 8868 3884 8819 3861 8818 TIME...MOT...LOC 0227Z 268DEG 21KT 3867 8846 ONTON
Special weather statement, Jun 25, 9:50 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
950 PM CDT THU JUN 25 2015
ILZ071>073-260315-
RICHLAND-CLAY-LAWRENCE-
950 PM CDT THU JUN 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR RICHLAND AND LAWRENCE COUNTIES
UNTIL 1015 PM CDT...
AT 950 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES SOUTH OF OLNEY...MOVING EAST AT 50 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
OLNEY...LAWRENCEVILLE...SUMNER...BRIDGEPORT...ST. FRANCISVILLE...
NOBLE...OLNEY NOBLE AIRPORT...LAWRENCEVILLE AIRPORT...PARKERSBURG...
CLAREMONT...CALHOUN...BILLETT...MOUNT CARMEL AIRPORT AND RED HILLS
STATE PARK.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTHEASTERN ILLINOIS.
LAT...LON 3860 8816 3860 8829 3873 8830 3879 8750
3877 8751 3876 8750 3874 8750 3869 8752
3866 8760 3861 8762 3859 8761 3859 8764
3857 8765 3857 8814
TIME...MOT...LOC 0250Z 268DEG 48KT 3865 8809
ONTONThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 7:24 PM CDT | Special Weather Statement | ILX | Sangamon | 51 min |
| Jun 25, 7:41 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 49 min |
| Jun 25, 8:59 PM CDT | Special Weather Statement | ILX | Christian | 46 min |
| Jun 25, 9:27 PM CDT | Special Weather Statement | ILX | Clay | 33 min |
| Jun 25, 9:43 PM CDT | River Flood Warning | ILX | Cass, Mason, Menard | 6 days |
| Jun 25, 9:50 PM CDT | Special Weather Statement | ILX | Lawrence, Richland | 25 min |
| Jun 26, 4:05 AM CDT | Flash Flood Watch | ILX | Cass, Champaign, Christian, Clark, Clay, Coles and 26 more | 18 hr |
| Jun 26, 9:50 AM CDT | River Flood Warning | ILX | Piatt | 6 days |
| Jun 26, 10:22 AM CDT | Flash Flood Warning | ILX | Fulton, McLean, Mason, Peoria, Tazewell, Woodford | 9 hr |
| Jun 26, 11:20 AM CDT | Flash Flood Warning | ILX | Cass, Fulton, Logan, Mason, Menard, Schuyler | 6 hr |
| Jun 26, 1:57 PM CDT | Areal Flood Advisory | ILX | Champaign, DeWitt, Piatt, Vermilion | 7 hr |
| Jun 26, 2:58 PM CDT | River Flood Warning | ILX | Mason, Menard | 54 hr |
| Jun 26, 5:22 PM CDT | Areal Flood Advisory | ILX | Cass, Fulton, Logan, Mason, Menard, Schuyler | 113 min |
| Jun 26, 6:18 PM CDT | Areal Flood Advisory | ILX | Clay, Crawford, Lawrence, Richland | 3 hr |
Nearby
Flash Flood Warnings in Illinois, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.